# SDR ASAA2019010327681

- Difficulty date: January 3, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 46,062 hours, 13,812 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE IN THE CLIMB, VTK APPREARED ON FO'S ND. FMA WENT FROM LNAV TO CWS AND SCRATCHPAD MESSAGE SINGLE FMC OPERATION WAS DISPLAYED. CONSULTED QRH 11.3 AND BEFORE WE COMPLETED THE CHECKLIST THE RIGHT FMC WAS RESTORED AND WORKING AGAIN. ENTERED PER FLIGHT HANDBOOK PAGE 6. 110 P.23. GROUNDED - YES. ACCOMPLISHED FIM 34-61 TASK 836. FMC BITE SHOWED NO CURRENT FAULTS. INTERMITTENT SOFTWARE RESET FAULT.
